Panadol Extra

NZ$15.99
Quantity
DownUp
Add To Cart
Panadol Extra

Paracetamol caplets for fast relief of fever, pain and discomfort associated with headache, toothache, cold and flu symptoms, period pain and muscular aches.

Ingredients:��Each caplet contains 500mg of paracetamol and 65mg of caffeine. No gluten, lactose or sugar

Suitable for adults and children over 12 years. Maximum of 8 tablets in 24 hours

NZ$15.99
Quantity
DownUp
Add To Cart